# SDR UIEA2021071001507

- Difficulty date: July 10, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 93,425 hours, 19,914 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Equip Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING EICAS ANNUNCIATED ON CLIMB OUT- QRH COMPLIED WITH.( PERFORMED B767 FIM 21-58 FT 913 BLOCK 1, 2, 4, 6. STS OK FOR SERVICE. )
